Alert archive / Vermont / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 15, 2015, 3:56 PM EDT for Addison County, Orange County, Windsor County, Vermont. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2015, 3:56 PM EDT (19:56 UTC)
- Expired
- Aug 15, 2015, 4:42 PM EDT
- In force
- 46 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Orange County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 84 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 4:06 PM EDT | HAIL 0.25 | Braintree, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
071 WUUS51 KBTV 151956 SVRBTV VTC001-017-027-152100- /O.NEW.KBTV.SV.W.0033.150815T1956Z-150815T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 356 PM EDT SAT AUG 15 2015 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WINDSOR COUNTY IN SOUTHERN VERMONT... SOUTHWESTERN ORANGE COUNTY IN CENTRAL VERMONT... SOUTHEASTERN ADDISON COUNTY IN CENTRAL VERMONT... * UNTIL 500 PM EDT * AT 355 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER HANCOCK VERMONT...AND MOVING SOUTHEAST AT 10 TO 15 MPH. * LOCATIONS TO BE IMPACTED INCLUDE... RANDOLPH...ROYALTON...BETHEL...SHARON...TUNBRIDGE...ROCHESTER... STRAFFORD...POMFRET...BRAINTREE HILL...SOUTH ROYALTON...EAST BARNARD...NORTH TUNBRIDGE...SOUTH STRAFFORD...WEST HARTFORD...WEST NORWICH...WEST BETHEL...WEST BRAINTREE...SOUTH TUNBRIDGE...SOUTH RANDOLPH AND ROOD STATE PARK. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...DAMAGING WINDS...AND TREES DOWN BY CALLING...8 0 2 8 6 3 4 2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM REPORT AT WEATHER.GOV/BURLINGTON. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4387 7286 4401 7276 4390 7227 4365 7242 TIME...MOT...LOC 1955Z 294DEG 14KT 4394 7283 $$ EVENSON
2 follow-up statements
917
WWUS51 KBTV 152031
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
431 PM EDT SAT AUG 15 2015
VTC001-152039-
/O.CAN.KBTV.SV.W.0033.000000T0000Z-150815T2100Z/
ADDISON VT-
431 PM EDT SAT AUG 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADDISON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4382 7275 4398 7265 4390 7227 4365 7242
TIME...MOT...LOC 2029Z 294DEG 14KT 4389 7266
$$
VTC017-027-152100-
/O.CON.KBTV.SV.W.0033.000000T0000Z-150815T2100Z/
WINDSOR VT-ORANGE VT-
431 PM EDT SAT AUG 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN WINDSOR AND SOUTHWESTERN ORANGE COUNTIES...
AT 429 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR RANDOLPH VERMONT...MOVING SOUTHEAST
AT 10 MPH.
DIME SIZE HAIL WAS REPORTED WITH THIS STORM IN AND AROUND THE
ROCHESTER VERMONT AREA.
LOCATIONS IMPACTED INCLUDE...
RANDOLPH...ROYALTON...BETHEL...SHARON...TUNBRIDGE...STRAFFORD...
POMFRET...SOUTH TUNBRIDGE...SOUTH RANDOLPH...ROOD STATE PARK...SOUTH
ROYALTON...EAST RANDOLPH...EAST BARNARD...NORTH TUNBRIDGE...SOUTH
STRAFFORD...NORTH ROYALTON...WEST HARTFORD...WEST NORWICH...WEST
BETHEL AND NORTH POMFRET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...DAMAGING WINDS...AND
TREES DOWN BY CALLING...8 0 2 8 6 3 4 2 7 9...FACEBOOK OR TWITTER AT
NWSBURLINGTON...OR SUBMIT A STORM REPORT AT WEATHER.GOV/BURLINGTON.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4382 7275 4398 7265 4390 7227 4365 7242
TIME...MOT...LOC 2029Z 294DEG 14KT 4389 7266
$$
EVENSON500
WWUS51 KBTV 152042
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
442 PM EDT SAT AUG 15 2015
VTC017-027-152051-
/O.CAN.KBTV.SV.W.0033.000000T0000Z-150815T2100Z/
WINDSOR VT-ORANGE VT-
442 PM EDT SAT AUG 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINDSOR AND
SOUTHWESTERN ORANGE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
CONSIDERABLY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4382 7275 4398 7265 4390 7227 4365 7242
TIME...MOT...LOC 2038Z 294DEG 14KT 4387 7260
$$
EVENSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:45 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 15, 3:45 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 345 PM EDT SAT AUG 15 2015 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END THIS EVENING WITH GENERALLY FAIR, WARM AND DRY WEATHER EXPECTED ON SUNDAY. HAZY, HOT AND HUMID WEATHER ARRIVE ACROSS THE REGION FOR MUCH OF NEXT WEEK AS DEEP LAYER HIGH PRESSURE ESTABLISHES ITSELF ACROSS THE NORTHEAST. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM MID-WEEK ONWARD, WITH THE HIGHEST COVERAGE EXPECTED BY THURSDAY INTO FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AS OF 345 PM EDT SATURDAY...GENERALLY LOOKING AT A QUIET WEATHER IN STORE FOR THE AREA TONIGHT AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION WITH RISING HEIGHTS/THICKNESSES. ANY SCATTERED EVENING CONVECTION SHOULD BE PREDOMINANTLY OVER BY 900 PM IF NOT SOONER WITH LOSS OF DAILY HEATING LEAVING CLEAR TO PARTLY CLOUDY SKIES FROM MIDNIGHT ONWARD. LIGHT WINDS AND HIGHER THAN NORMAL BOUNDARY LAYER RH SHOULD LEAD TO AREAS OF PATCHY MIST/FOG JUST ABOUT ANYWHERE, BUT MOST PREVALENT IN CLIMO-FAVORED LOCALES AND IN AREAS WHICH RECEIVED RAINFALL TODAY. LOWS MAINLY IN THE LOWER TO MID 60S WITH A FEW SPOTS DROPPING INTO THE UPPER 50S IN COOLER MOUNTAIN HOLLOWS, AND HOLDING IN THE UPPER 60S NEAR LAKE CHAMPLAIN WHERE WATER TEMPERATURES ARE IN THE LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... AS OF 345 PM EDT SATURDAY...MAIN WEATHER STORY FOR SUNDAY INTO EARLY NEXT WEEK WILL A RETURN OF WARM/HOT AND HUMID MID-SUMMER LIKE WEATHER AS DEEP LAYER TROPOSPHERIC RIDGING BUILDS ACROSS THE EASTERN HALF OF THE NATION. SUCH A LARGE SCALE PATTERN HASN'T BEEN SEEN FOR QUITE SOME TIME, AT LEAST ACROSS THE NORTHEAST SO PRIOR FORECAST IDEA OF DAILY HIGHS FROM 83 TO 89 ON SUNDAY, AND 85 TO 92 ON MONDAY STILL APPEAR REASONABLE AT THIS TIME. BROAD SCALE SUBSIDENCE ALOFT AND A LACK OF ANY LARGER-SCALE FORCING MECHANISM SHOULD KEEP A LID ON ANY CONVECTION/PCPN CHANCES SO MAINLY LOOKING AT CLEAR TO PARTLY CLOUDY SKIES. WITH DEWPOINTS RANGING IN THE 60S TO AROUND 70, DEFINITELY ON MUGGY SIDE. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 345 PM EDT SATURDAY...DEEP LAYER RIDGING REMAINS IN PLACE FOR TUESDAY INTO WEDNESDAY WITH CONTINUED WARM/HOT AND HUMID WEATHER. A BROAD INCREASE IN MOISTURE IS EXPECTED AND WITH A WEAK SURFACE FRONT LIMPING TO NEAR THE INTL BORDER, A RETURN OF SCATTERED AIRMASS-TYPE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE, MAINLY DURING HOURS OF PEAK HEATING. HIGHS MAINLY IN THE 80S TO AROUND 90 AND OVERNIGHT LOWS IN THE 60S TO AROUND 70 SO KEEP THOSE AIR CONDITIONERS CLOSE BY. BY LATE WEEK MEDIUM RANGE MODELS KEEP WITH THE IDEA THAT A NORTH- SOUTH ORIENTED COLD FRONT AND DEEPER MOISTURE PLUME WILL ADVECT INTO THE AREA WITH A SOMEWHAT BETTER THREAT OF SHOWERS/THUNDER. GFS REMAINS ON THE FAST SIDE OF GUIDANCE, SO A BLENDED APPROACH INCORPORATING THIS MORNING'S EURO/CANADIAN SOLUTIONS SEEMS REASONABLE AT THIS POINT. CONDITIONS REMAIN ON THE WARM AND HUMID SIDE, BUT MAXIMUM TEMPERATURES LIKELY A FEW DEGREES COOLER THAN THE EARLY WEEK TIME FRAME GIVEN BETTER SHOWER/CLOUD COVERAGE. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THROUGH 18Z SUNDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL EXIST FROM THE NORTHERN ADIRONDACKS OF NEW YORK EASTWARD ACROSS THE CHAMPLAIN VALLEY AND REMAINDER OF VERMONT THROUGH ABOUT 00Z. ACTIVITY IS MOVING SLOWLY EAST AND SOUTHEAST AND HAVE MENTIONED VCSH AT ALL TAF SITES THROUGH 00Z WITH KSLK HAVING THE BEST CHANCE OF EXPERIENCING A THUNDERSTORM. ESSENTIALLY LOOKING AT VFR CONDITIONS...EXCEPT IFR IF DIRECTLY IN A SHOWER OR THUNDERSTORM. AFTER 00Z...THREAT OF SHOWERS/STORMS COMES TO AN END WITH VFR CONDITIONS EXPECTED. PLENTY OF LOW LEVEL MOISTURE AROUND AND WE SHOULD SEE FOG AND LOW CLOUDS DEVELOP OVER THE ENTIRE AREA CREATING MVFR AND IFR CONDITIONS WITH VLIFR AT KSLK AND KMPV. THE LOW CLOUDS AND FOG WILL LAST THROUGH ABOUT 13Z...WITH VFR CONDITIONS EXPECTED FOR THE REMAINDER OF THE PERIOD. WINDS WILL GENERALLY BE LESS THAN 10 KNOTS THROUGH THE PERIOD. OUTLOOK 18Z SUNDAY THROUGH THURSDAY...SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE MONDAY NIGHT THROUGH TUESDAY AS WEAK FRONTAL BOUNDARY WASHES OUT NEAR THE INTERNATIONAL BORDER. ADDITIONAL DAYTIME SHOWERS/THUNDERSTORMS POSSIBLE WITH HUMID AIR MASS IN PLACE THROUGH THURSDAY AFTERNOON. ANY SHOWERS OR THUNDERSTORMS COULD RESULT IN BRIEF INTERVALS OF MVFR/IFR CONDITIONS...BUT GENERALLY VFR ON BALANCE FOR THE PERIOD. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...JMG LONG TERM...JMG AVIATION...BANACOS/EVENSON
Hazardous weather outlook, Aug 15, 3:54 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 354 AM EDT SAT AUG 15 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-160800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 354 AM EDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 15, 3:03 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
303 PM EDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL TICONDEROGA 43.85N 73.42W
08/15/2015 E1.25 INCH ESSEX NY PUBLIC
HALF DOLLAR SIZED HAIL
&&
EVENT NUMBER BTV1501014
MUCCILLILocal storm report, Aug 15, 3:04 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
304 PM EDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CROWN POINT CENTER 43.94N 73.47W
08/15/2015 E0.88 INCH ESSEX NY PUBLIC
NICKEL SIZED HAIL
&&
EVENT NUMBER BTV1501015
MUCCILLILocal storm report, Aug 15, 3:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG TICONDEROGA 43.85N 73.41W
08/15/2015 ESSEX NY EMERGENCY MNGR
TREE DOWN ON RECREATIONAL VEHICLE
&&
EVENT NUMBER BTV1501016
MUCCILLILocal storm report, Aug 15, 3:16 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CROWN POINT CENTER 43.94N 73.47W
08/15/2015 E0.88 INCH ESSEX NY PUBLIC
NICKEL SIZED HAIL
0245 PM HAIL 1 WNW TICONDEROGA 43.85N 73.44W
08/15/2015 E1.00 INCH ESSEX NY PUBLIC
QUARTER SIZED HAIL ON WICKER STREET
0245 PM HAIL TICONDEROGA 43.85N 73.42W
08/15/2015 E1.25 INCH ESSEX NY PUBLIC
HALF DOLLAR SIZED HAIL
0302 PM TSTM WND DMG TICONDEROGA 43.85N 73.41W
08/15/2015 ESSEX NY EMERGENCY MNGR
TREE DOWN ON RECREATIONAL VEHICLE
&&
EVENT NUMBER BTV1501015 BTV1501013 BTV1501014 BTV1501016
MUCCILLILocal storm report, Aug 15, 3:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
334 PM EDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 2 N TICONDEROGA 43.88N 73.42W
08/15/2015 ESSEX NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON DELANO ROAD
&&
EVENT NUMBER BTV1501017
MUCCILLISpecial weather statement, Aug 15, 3:40 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 340 PM EDT SAT AUG 15 2015 VTZ009>012-018-019-152200- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD... RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 340 PM EDT SAT AUG 15 2015 ...STRONG THUNDERSTORMS POSSIBLE FOR SOUTH CENTRAL VERMONT... THROUGH 600 PM THIS EVENING THE POTENTIAL WILL EXIST FOR STRONG THUNDERSTORMS ACROSS PARTS OF ADDISON...ORANGE...RUTLAND...AND WINDSOR COUNTIES OF VERMONT. SCATTERED THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST ACROSS THIS AREA AND HAVE THE POTENTIAL TO PRODUCE VERY HEAVY DOWNPOURS...WIND GUSTS TO 40 MPH...AND VERY HEAVY DOWNPOURS. IF YOU HAVE OUTDOOR ACTIVITIES ONGOING OR PLANNED...SEEK SHELTER AS STORMS APPROACH. REMEMBER...WHEN THUNDER ROARS...GO INDOORS. EVENSON
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:34 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 56 min |
| Aug 15, 6:01 PM EDT | Special Weather Statement | BTV | Windsor | 59 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.